Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Motzkin-type theorem for closed nonconvex sets


Authors: L. Calabi and W. E. Hartnett
Journal: Proc. Amer. Math. Soc. 19 (1968), 1495-1498
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1968-0242056-7
MathSciNet review: 0242056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bouligand, Introduction a la géométrie infinitésmale directe, Vuibert, Paris, 1932.
  • [2] L. Calabi and W. E. Hartnett, Shape recognition, prairie fires, convex deficiencies and skeletons., Amer. Math. Monthly 75 (1968), 335–342. MR 0248639, https://doi.org/10.2307/2313409
  • [3] T. Motzkin, Sur quelques propriétés charactéristiques des ensembles convexes, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 21 (1935), 562-567.
  • [4] -, Sur quelques propriétés charactéristiques des ensembles barnés non convexes, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 21 (1935), 773-779.
  • [5] Frederick A. Valentine, Convex sets, McGraw-Hill Series in Higher Mathematics, McGraw-Hill Book Co., New York-Toronto-London, 1964. MR 0170264

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0242056-7
Article copyright: © Copyright 1968 American Mathematical Society